# SDR ASAA2015112413986

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 33,335 hours, 10,352 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED TRIP OFF, RT SIDE, JUST AFTER TOP OF DESCENT.  RAN QRH, FIXED PROBLEM.  ACFT GROUNDED.  PERFORMED CROSSOVER CHECK IAW AMM 36-11-00-710-801 AND FIM TASK 36-10, TASK 801, BLEED TRIP OFF LIGHT ON.  OPS CHECK NORMAL.
